See Alike in...

Alike App

Browser

Exrs

410d

I really need advise. The past 4 years, I have gained 100 pounds and I don't know how to lose it. I'm too exhausted 98% of the time dealing with idiopathic hypersomnia and all my other physical and mental health issues to get up and move so I know a lot of it has to do with me not doing hardly anything but sleeping. Any foods that I need to cut out? Any way to help me want to move? I'm on Ritalin to stay awake but it's not working that great anymore so I'm going to see if my doctor will up my dose. I'm 5'3 and weigh 240 pounds and I disgust myself. I have an internal battle every day yelling at myself for not moving ....

Top reply
    • bobyn

      408d

      I am in same position only difference is our illnesses I canr shift it and night get more and more depressed xx

    • bobyn

      408d

      I am in same position only difference is our illnesses I canr shift it and night get more and more depressed xx

    • Pain_Warrior89

      409d

      I'm similar I can't move much n I have no appetite. After trying to loose it since June.monday I start semaglutide saxenda injections

      • Exrs

        409d

        @Pain_Warrior89 my doctor prescribed that for me but I can't afford them

    • bubs34

      409d

      Hi what helped me lose weight is doing the 20/80 diet where you eat 80% healthy foods and 20% anything you want. Remember to eat with balance; not too much healthy food or too much unhealthy food. Try googling some yummy healthy recipes sometime and try them out.

    • Bipolar_Barbie

      410d

      I feel for you. That's really hard. The last thing you need is to feel upset with yourself, you're already too exhausted for that! Lol. Remember, this is not a battle of your will power, it's probably miscommunication in your internal system and you should never feel guilty or disgusted by that (even though I understand where you're coming from.) I have a couple things that I'm curious about. Have you ever had your thyroid tested? When my fatigue was so extreme I couldn't walk up the staircase inside my own apartment it turned out my thyroid wasn't functioning correctly. Just remember, whatever you're going through, it's just a challenge you're currently facing, not who you are as a person. You're fighting a hard battle. The other thing that comes to mind, because I too have to yell at myself to move (sometimes internally, sometimes outloud) is that your neurotransmitters may not be communicating the signals in your brain correctly into your system. I googled something called the braverman test which, because neurotransmitters are so hard to test, is a free online true/false test that will give you some feedback on what might be happening in your brain that can be causing some of your struggles. It's very simple to complete and provides good, detailed feedback based on your answers. My body struggles to produce dopamine which makes it difficult for me to move on some days and causes twitches and other side effects as well. Maybe this test can give you some answers so that you won't be so hard on yourself during the challenging journey you're on. Sending you love and understanding, thanks for sharing openly and honestly 🤗

      • Exrs

        409d

        @Bipolar_Barbie I have hypothyroidism. I've been on meds for it for about 3 years now.

    • MommaBear201518

      410d

      I reached out to my Dr and she suggested talking with a dietitian because they will take your lifestyle AND mental health into account, not just what you eat.

    • SecondChance

      410d

      Sleep test too

      • Exrs

        410d

        @SecondChance I've had every sleep test I can.

    • SecondChance

      410d

      Ask for modafinil. I'm not on it but your describing exactly what it's used for.

      • Exrs

        410d

        @SecondChance I'm already on Ritalin for the same thing.

    • goronkiss

      410d

      Weight loss in a healthy way is different for everyone. I'm happy to chat about your eating habits and ways to fit a tiny bit more activity into your day. DM me.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion